MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN X4 CRT-D; IMPLANTABLE DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION ORIGEN X4 CRT-D; IMPLANTABLE DEFIBRILLATOR
Model Number G058
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this defibrillator delivered inappropriate anti-tachycardia pacing (atp)and tachycardia shocks due to a suspected episode of atrial driven arrhythmia.After the shocks, patient was seen by the doctor and he resolved to made changes to zone.No adverse patient effects were reported.

Brand Name
ORIGEN X4 CRT-D
Common Device Name
IMPLANTABLE DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8809095
Report Number2124215-2019-13722
Device Sequence Number19506518
Product Code NIK
UDI-Device Identifier00802526534515
UDI-Public00802526534515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2020
Device Model NumberG058
Device Catalogue NumberG058
Device Lot Number192639
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1